Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking vitamins and Solaray for fertility, due for periods, but not had sex. History of miscarriage. Cause for delay?

Hi, my name is Lindsey Smith. I am 18 and very healthy. In October 2012 I got pregnant and miscarried at 5 weeks. Since then I have been taking vitamins and staying healthy to try to conceive again with my husband. I started taking Solaray Fertility Blend to ovulate more and regulate periods. I haven t had sex since January 1st. As of now I am 3 days late and have no clue why.
Asked On : Sat, 16 Mar 2013
Answers:  2 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

I am sorry about your loss.
Delayed or irregular periods are a common problem. They can occur as a result of (1) hormonal problems such as abnormal level of thyroid hormone (2) high levels of prolactin hormone (3) stress , physical or emotional stress can affect the periods (4) poor nutritional status (5) polycystic ovarian syndrome. This condition is associated with cysts in the ovaries, irregular periods, difficulty conceiving , abnormal hair growth (face, chest , abdomen).

You can consider waiting at least another week to 10 days to see if your periods come.
If they do not then you may want to visit your doctor for an evaluation which would include history , physical examination and investigations such as blood tests (testing for levels of some hormones).
Depending on the results, imaging may or may not be suggested.

I hope this helps
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
the prescription you are taking is a multivitamin composition helping in getting more chance of pregnancy.
are you getting frequent irregular periods?
if you are getting it then there may be some hormonal problems just talk to your doctor about it.
wait for 2 more days.if you are not getting your periods then consult your gynecologist
hope this information will helpful to you
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor